# SDR DL72S951124

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622195
- Condition: Cracked
- Location: Nr 4 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NUMEROUS CRACKS AROUND MOUNT HOLES FOR FENCE IN THE NR 4 LE ADING EDGE SLAT.  REPAIRED HOLES PER MM 57-54-0.
